# SDR AALA981979

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 1166 BELL FRAME SHEAR TIE CORRODED AFT SIDE OUTBOARD OF STRINGER 29.  REMOVED AND REPLACED CORRODED SHEAR TIE PER SRM 51-10-1 PAGE 4.  (M)
